# SDR HEEA0012850

- Difficulty date: February 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2269A
- Make and model: Bell 206B-3
- Aircraft serial: 3608
- System (JASC): 6710 · Main Rotor Control
- Part: Actuator
- Part number: 206062721113
- Condition: Failed
- Location: M/R Control
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACTUATOR MOTOR WILL NOT RUN.
